# SDR FDEA201103291225

- Difficulty date: March 29, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 654N024418
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO COMPT.  AFTER REMOVAL OF THRESHOLD PLATE FOUND CORROSION ON UPPER SURFACE FLOOR PLATE BETWEEN STA 1380-1440.  CORRODED TRANSITION PANEL BETWEEN STA 1380 AND STA 1440.  R & R IAW SRM 51-40-02, REV 102.  REPAIR IS CLASSIFIED AS MINOR.
